# SDR DALA2015071004263

- Difficulty date: July 3, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 66,508 hours, 49,653 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Out Of Adjust
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK FAILED STEP 21 OF THE TAILCONE RELEASE SYSTEM OPS CHECK.  THE EXTERIOR RELEASE CABLE WAS OUT OF ALLOWABLE LIMITS AT THE CLAMP TO THE INTERNAL RELEASE CABLE.  THE CLAMP ON THE CABLE WAS ADJUSTED AND THE SYSTEM WAS RIGGED BACK INTO SPECIFICATIONS.  THE RII STEPS WERE COMPLETED AND THE FOLLOW-UP CHECK WAS SUCCESSFUL.
